Warnings / Side effects
Do not take more medicine than the label tells you to
Do not give to children under 7 years of age
Children should not be given this medicine if they are:
- Allergic to any of the ingredients such as ibuprofen
- Susceptible to stomach ulcers
- Taking other MSAID painkillers or aspirin with a daily dose above 75mg.
If you are an adult taking this product, speak to a pharmacist if you:
- Are pregnant or trying to get pregnant
- Are a smoker
- Are elderly
Usage / Instructions
- Always read the leaflet
- Keep out of the reach of children
- For oral and short term use only.
- The capsule should be chewed before swallowing.
Children aged 7-9: take two capsules 3 times in 24 hours
Children aged 10-12: take three capsules 3 times in 24 hours
Doses should be given approximately every 6-8 hours, (or with a minimum of 6 hours between each dose if required).
Consult your doctor if symptoms persist or worsen after 3 days.